# SDR 95ZZZX3067

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N768AT
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - RT AND LT KEEL BEAMS, STA 950 - STA 1010, HAS CORROSION AROUND FASTENERS HOLES, ENTIRE LENGTH (AFT CARGO BAY).  REMOVED AND REPLACED LT/RT KEEL BEAM CHORDS PER SB 727-53-0179.
